# SDR UIEA2017053000873

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,879 hours, 17,321 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: B-Nut
- Condition: Loose
- Location: Idg Oil Line
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT WALK AROUND,  FOUND OIL IN IDG COMPARTMENT.  FOUND A LOOSE B-NUT ON THE TRANSFER LINE. TIGHTENED AND RAN, NO OIL LEAK FOUND IAW MM 71-00-00.
